# SDR DALA2024070506824

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 17,756 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3054, CORROSION FLOOR BEAM Y 503.2 BTW FR 15 TO FR 16 AT FWD GALLEY. CORRECTIVE ACTION: CORRECTED LOCATION OF REMOVED FLOOR BEAM FR12 TO FR16. REPLACED FLOOR BEAM Y503.2 LOC. BTW FR12 TO FR16 AT FWD GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53110984 RELEASE DATE: 25-JUN-05. (LP 0429771)
